Article citationsMore >>

F. Qi, Z.-L. Wei, and Q. Yang, Generalizations and refinements of Hermite-Hadamard's inequality, Rocky Mountain J. Math. 35 (2005), no. 1, 235-251.

has been cited by the following article:

Article

Some Generalizations of Integral Inequalities of Hermite-Hadamard Type for n-Time Differentiable Functions

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, China

2School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, China


Turkish Journal of Analysis and Number Theory. 2015, Vol. 3 No. 2, 43-48
DOI: 10.12691/tjant-3-2-2
Copyright © 2015 Science and Education Publishing

Cite this paper:
Tian-Yu Zhang, Bai-Ni Guo. Some Generalizations of Integral Inequalities of Hermite-Hadamard Type for n-Time Differentiable Functions. Turkish Journal of Analysis and Number Theory. 2015; 3(2):43-48. doi: 10.12691/tjant-3-2-2.

Correspondence to: Bai-Ni  Guo, School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, China. Email: bai.ni.guo@hotmail.com

Abstract

In the paper, by establishing two integral identities and Hölder integral inequality, the authors generalize some integral inequalities of Hermite-Hadamard type for n-time differentiable functions on a closed interval.

Keywords